# SDR DL72S972114

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Double Drill
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REINFORCEMENT STRAP OF THE FS 761 LT FRAME HAD PILOT HOLES DOUBLE DRILLED WITH EXISTING FASTENER HOLES AT THE THIRD AND FOURTH FASTENER LOCATION BELOW THE FLOOR LINE.  ADDITIONALLY, THE FRAME ITSELF HAD A CRACK MEASURING APPROXIMATELY 2.5 LONG AT THE FLOOR LINE.  REPAIRED PER ERA 330865-14.
